Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe pain on right side head, jaw and chest. Taken Advil, Sinus and Tylenol. Cause for pain?

I woke this morning 2:30am with a headache on the right side of head going down into my jaw and neck also the right side of my chest, could I be getting the flu? I have not been affected like this before (cold or flu). I have taken advil cold and sinus plus a tylenol when this did not work to alieviate the pain. It is still hanging on.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
Hello and welcome to HCM,

I have understood that your headache is not getting relieved from simple medication.

You may have a case of acute sinusitis and you thus need to take an antibiotic like amoxycillin-clavulanate 625 mg twice daily along with an antihistamine like levocetrizine once daily. Your doctor will know about these.

If the pain is persisting you may also consider taking injections for faster and better pain relief.

Take steam inhalation and do not have anything cold

get well soon

Dr Sriram Nathan
Answered: Fri, 20 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor